Publications :

  • My recent publication sur HAL .
  • L. Ben Abdelghani and M. Heusener: SageMath worksheet for the article Irreducible representations of knot groups into SL(n,C).
  • M. Heusener: SageMath worksheet for Example 2.18 of SL(n,C)-representation spaces of knot groups.
  • Heusener, Michael. An orientation for the SU(2) representation space of knot groups. Topology and its Applications 127 (2003) 175-197 MR1953326 and Zbl1019.57002 (pdf-file).
  • M. Heusener. About SU(2)-representation spaces of knot groups. Abstract of my talk given at the conference Art of Low Dimensional Topology VII, Kyoto (2001) (ps-file).
  • M. Heusener, J.Porti and E. Suárez Peiró. Regenerating singular hyperbolic structures from Sol. J. Differential Geometry 59 (2001) 439-478. MR1916952 and Zbl1042.57008 (pdf-file).
  • M. Heusener, J.Porti and E. Suárez Peiró. Deformations of reducible representations of 3-manifold groups into SL(2,C). J. Reine Angew. Math. 530 (2001) 191-227 MR1807271 and Zbl0964.57006& (pdf-file).
  • Michael Heusener and Joan Porti. Limit of hyperbolicity for spherical 3-orbifolds. Appendix A dans M.Boileau et J.Porti. Geometrization of 3-orbifolds of cyclic type. Astérisque No. 272 (2001), 173-178. MR1844891 and Zbl0971.57004
  • M. Heusener. Représentations de Groupes de Nœuds dans SU(2). Thèse d'habilitation, Toulouse 1999 (pdf-file).
  • Heusener, Michael and Kroll, Jochen Deforming abelian SU(2)-representations of knot groups. Comment. Math. Helv. 73 (1998), no. 3, 480-498. MR1633375 and Zbl0910.57004
  • Heusener, Michael; Klassen, Eric Deformations of dihedral representations. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3039-3047. MR1443155 and Zbl0883.57001
  • Heusener, Michael Representations of palindromically presented groups onto finite subgroups of SO(3). Math. Slovaca 45 (1995), no. 2, 193-212. MR1357074 and Zbl0852.57004
  • Heusener, Michael A polynomial invariant via representation spaces. J. Knot Theory Ramifications 3 (1994), no. 1, 11-23. MR1265450 and Zbl0847.57009
  • Heusener, Michael. SO(3)-representation curves for two-bridge knot groups. Math. Ann. 298 (1994), no. 2, 327-348. MR1256620 and Zbl0795.57003 (pdf-file)
  • A. Pilz and K. J. Schmidt (reviewed by M. Heusener): A computer program for calculating Chern Simons-Invariants and SU(2)-representation spaces of 2-bridge knots. (zip-file).
  • Heusener, Michael. Representation spaces of knot groups. (Darstellungsräume von Knotengruppen.) (German) Frankfurt am Main: Univ. Frankfurt am Main, FB Math. 100 S. (1992). Zbl0865.57010
  • Click here to get a listing of M. Heusener's papers from the AMS MathSciNet with links to Mathematical Reviews.
    (Note: You or your institution must have a valid MathSciNet subscription.)
    Last modified: Tue Jul 29 16:40:00 MET 2008